Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have irregular periods after having mirena removed. Pregnancy test are negative. Is it normal?

Hi! I have a question about my periods after having the mirena removed in October and bled for a good 2 weeks. stopped for a week then bled for 2 more weeks then had a period on December 8th till December 16th. This one was longer than my normal, light the first day, heavy for seven days, then light for the last day. Then I had a period Jan. 15-19 and this was my normal light the first day, heavy for 3 days and light on the last day. Feb 19-24 was my next period which I spotted the entire 5 days. then in march I didn't get my period. and on April 13th I spotted very little for one day. I have taken several home pregnancy tests all of which are negative. Is it normal to be so irregular after the Mirena removal and can you tell how many days are in my cycle from the dates I have given?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After the mirena is removed, it is common to have slightly irregular periods. These periods will take 3-4 months to become regular and ovulatory again. Do not worry as the pregnancy test is negative.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor